Facebook Pixel

birth control and plan b

By September 16, 2010 - 12:47am
Rate This

alright ive read alot about girls worrying about being late after plan b
me and my bf had sex on friday the condom broke and we stopped, i hadn't missed a birth control pill, and i took the plan b within 16 hours, now i took the plan b on saturday and didnt take my last bc pill, my period was to start the sunday after i took plan b. it is now wednesday and i usually get it wednesday morning, it is way past that and no period. has anyone acutally gotten their period after taking plan b and being late. all i need ot know

Add a Comment1 Comments

HERWriter Guide

Hi lindy_5

Thanks for your question and welcome!

From what I gather from your post: you had sex using a condom (that broke) but you are also taking the birth control pill? So you took Plan B as an additional precaution? If this is correct, there was no need to take Plan B. That medication is for emergencies only - and is not to be taken while a person is on the pill.

Therefore you may be late because your cycle has been changed due to being on the Pill and taking Plan B (also a "Pill").

If I am incorrect in interpreting your question, let me know and I can help you further, but from what I am reading, your liklihood of pregnancy is very low but you may have changed your cycle due to taking Plan B when you should not have.

I hope to hear back from you!

September 17, 2010 - 11:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!